Volume 19, Number 2

Articles in the Issue:

Regular Articles:
 
Xiong Da Chen and Ya Xiang Yuan
On Maxima Of Dual Function Of The CDT Subproblem.
J. Comp. Math., 19 (2001), pp. 113-124. Abstract
 

Full Article
   
Hong Jiong Tian, Jiao Xun Kuang and Lin Qiu
The Stability Of Linear Multistep Methods For Linear Systems Of Neutral Differential Equations.
J. Comp. Math., 19 (2001), pp.125-130
. Abstract
 

Full Article
   
Guo Liang Xu, Chuan I Chu and Wei Min Xue
Tetrahedral C^m Interpolation By Rational Functions.
J. Comp. Math., 19 (2001), pp. 131-138
. Abstract
 

Full Article
   
Dong Sheng Wu
Convergence And Superconvergence Of Hermite Bicubic Element For Eigenvalue Problem Of The Biharmonic Equation.
J. Comp. Math., 19 (2001), pp. 139-142. Abstract
 

Full Article
     
Qi Duan, Huan Ling Zhang, Xiang Lai, Nan Xie and Fu Hua Cheng
Constrained Rational Cubic Spline And Its Application.
J. Comp. Math., 19 (2001), pp. 143-150. Abstract
 

Full Article
     
Ying Guang Shi
Convergence Of (0,1,2,3) Interpolation On An Arbitrary System Of Nodes.
J. Comp. Math., 19 (2001), pp. 151-156. Abstract
 

Full Article
     
Jia Chang Sun
Matrix Analysis On Leading Term Of Condition Number For Additive Schwarz Methods.
J. Comp. Math., 19 (2001), pp. 157-166. Abstract
 

Full Article
     
Li Zhi Cheng
Sine Transform Matrix For Solving Toeplitz Matrix Problems.
J. Comp. Math., 19 (2001), pp. 167-176. Abstract
 

Full Article
     
Zhe Ming Wang, Zheng Hai Huang and Kun Ping Zhou
An Asymptotical O((k + 1)n^3L) Affine Scaling Algorithm For The P_*(k)-Matrix Linear Complementrity Problem.
J. Comp. Math., 19 (2001), pp. 177-186. Abstract
 

Full Article
     
Ping Luo and Guo Ping Liang
Global Superconvergences Of The Domain Decomposition Methods With Nonmatching Grids.
J. Comp. Math., 19 (2001), pp. 187-194. Abstract
 

Full Article
     
Mu Rong Jiang and Bo Ling Guo
Attractors For Discretization Of Ginzburg-Landau-BBM Equations.
J. Comp. Math., 19 (2001), pp. 195-204. Abstract
 

Full Article
     
Li Qun Cao, Jun Zhi Cui, De Chao Zhu and Jian Lan Luo
Multiscale Finite Element Method For Subdivided Periodic Elastic Structures Of Composite Materials.
J. Comp. Math., 19 (2001), pp. 205-212. Abstract
 

Full Article
     
Qi Ya Hu, Guo Ping Liang and Jin Zhao Liu
Construction Of A Preconditioner For Domain Decomposition Methods With Polynomial Lagrangian Multiplierss.
J. Comp. Math., 19 (2001), pp. 213-224. Abstract
 

Full Article